RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsar'kov, Igor' Germanovich

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 49
Presentations: 6

Number of views:
This page:2978
Abstract pages:11876
Full texts:3368
References:1550
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 5.01.1960
E-mail: ,
Keywords: approximations, smooth approximations, extension of maps.
   
Main publications:
  • Ogranichennye chebyshevskie mnozhestva v konechnomernykh banakhovykh prostranstvakh // Matematicheskie zametki. T. 36, # 1. 1984. S. 73–87.
  • O kompaktnykh i slabo kompaktnykh chebyshevskikh mnozhestvakh v lineinykh normirovannykh prostranstvakh // Trudy MIAN. T. 189. 1989. S. 169–184.
  • Neravenstvo tipa Dzheksona dlya abstraktnykh funktsii // Matematicheskii sbornik. T. 180, # 5. 1989. S. 121–123.
  • O globalnom suschestvovanii neyavnoi funktsii // Matematicheskii sbornik. T. 184, # 7. 1993. S. 79–116.
  • Sglazhivanie abstraktnykh funktsii // Matematicheskii sbornik. T. 185, # 11. 1994. S. 119–144.

http://www.mathnet.ru/eng/person8789
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212301

Publications in Math-Net.Ru
2019
1. I. G. Tsar'kov, “Smooth solutions to the eikonal equation and behavior local minimums of function-distance.”, Izv. RAN. Ser. Mat., 83:6 (2019),  167–194  mathnet
2. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centre of a set, Young constant, and their applications”, Uspekhi Mat. Nauk, 74:5(449) (2019),  3–82  mathnet
3. I. G. Tsar'kov, “Weakly monotone sets and continuous selection in asymmetric spaces”, Mat. Sb., 210:9 (2019),  129–152  mathnet; Sb. Math., 210:9 (2019), 1326–1347
2018
4. I. G. Tsar'kov, “Continuous selections for metric projection operators and for their generalizations”, Izv. RAN. Ser. Mat., 82:4 (2018),  199–224  mathnet  elib; Izv. Math., 82:4 (2018), 837–859  isi  scopus
5. I. G. Tsar'kov, “New Criteria for the Existence of a Continuous $\varepsilon$-Selection”, Mat. Zametki, 104:5 (2018),  745–754  mathnet  elib; Math. Notes, 104:5 (2018), 727–734  isi  scopus
6. I. G. Tsar'kov, “Continuous selections in asymmetric spaces”, Mat. Sb., 209:4 (2018),  95–116  mathnet  elib; Sb. Math., 209:4 (2018), 560–579  isi  scopus
7. I. G. Tsar'kov, “Stability of the relative Chebyshev projection in polyhedral spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  235–245  mathnet  elib
8. I. G. Tsar'kov, “Weakly monotone sets and continuous selection from a near-best approximation operator”, Tr. Mat. Inst. Steklova, 303 (2018),  246–257  mathnet  elib; Proc. Steklov Inst. Math., 303 (2018), 227–238  isi  scopus
2017
9. I. G. Tsar'kov, “Continuous selection for set-valued mappings”, Izv. RAN. Ser. Mat., 81:3 (2017),  189–216  mathnet  mathscinet  elib; Izv. Math., 81:3 (2017), 645–669  isi  scopus
10. I. G. Tsar'kov, “Some applications of geometric theory of approximations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 143 (2017),  63–80  mathnet  mathscinet
11. I. G. Tsar'kov, “Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets”, Mat. Zametki, 101:6 (2017),  919–931  mathnet  mathscinet  elib; Math. Notes, 101:6 (2017), 1040–1049  isi  scopus
2016
12. I. G. Tsar'kov, “Local and global continuous $\varepsilon$-selection”, Izv. RAN. Ser. Mat., 80:2 (2016),  165–184  mathnet  mathscinet  zmath  elib; Izv. Math., 80:2 (2016), 442–461  isi  scopus
13. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Uspekhi Mat. Nauk, 71:1(427) (2016),  3–84  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 1–77  isi  scopus
14. I. G. Tsar'kov, “Continuous $\varepsilon$-selection”, Mat. Sb., 207:2 (2016),  123–142  mathnet  mathscinet  zmath  elib; Sb. Math., 207:2 (2016), 267–285  isi  scopus
2014
15. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, Fundam. Prikl. Mat., 19:4 (2014),  21–91  mathnet  mathscinet; J. Math. Sci., 217:6 (2016), 683–730
2011
16. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011),  5–155  mathnet  mathscinet  zmath
17. I. G. Tsar'kov, “Stability of Unique Solvability of Quasilinear Equations Given Additional Data”, Mat. Zametki, 90:6 (2011),  918–946  mathnet  mathscinet; Math. Notes, 90:6 (2011), 894–919  isi  scopus
18. I. G. Tsar'kov, “Properties of Sets Admitting Stable $\varepsilon$-Selections”, Mat. Zametki, 89:4 (2011),  608–613  mathnet  mathscinet; Math. Notes, 89:4 (2011), 572–576  isi  scopus
19. I. G. Tsar'kov, “Approximative compactness and nonuniqueness in variational problems, and applications to differential equations”, Mat. Sb., 202:6 (2011),  133–158  mathnet  mathscinet  zmath  elib; Sb. Math., 202:6 (2011), 909–934  isi  scopus
2008
20. I. G. Tsar'kov, “Stability of the unique solvability for some differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  170–182  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S185–S198  isi  scopus
2006
21. I. G. Tsar'kov, “Local Smoothing of Uniformly Smooth Maps”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  44–52  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 200–206  isi  scopus
22. I. G. Tsar'kov, “Stability of Unique Solvability in an Ill-Posed Dirichlet Problem”, Mat. Zametki, 79:2 (2006),  294–308  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 268–282  isi  scopus
2005
23. I. G. Tsar'kov, “Smoothing of Hilbert-valued uniformly continuous maps”, Izv. RAN. Ser. Mat., 69:4 (2005),  149–160  mathnet  mathscinet  zmath  elib; Izv. Math., 69:4 (2005), 149–160  scopus
24. I. G. Tsar'kov, “Localization of smooth and smoothing of uniformly continuous mappings”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  182–195  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S196–S210
2004
25. I. G. Tsar'kov, “Nonunique Solvability of Certain Differential Equations and Their Connection with Geometric Approximation Theory”, Mat. Zametki, 75:2 (2004),  287–301  mathnet  mathscinet  zmath; Math. Notes, 75:2 (2004), 259–271  isi
1999
26. I. G. Tsar'kov, E. T. Shavgulidze, “Smooth Isometric Immersions into the Infinite-Dimensional Sphere”, Funktsional. Anal. i Prilozhen., 33:3 (1999),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:3 (1999), 239–240  isi
27. I. G. Tsar'kov, “Extension of Hilbert-valued Lipschitz mappings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 6,  9–16  mathnet  mathscinet  zmath
1997
28. M. I. Karlov, I. G. Tsar'kov, “Convexity and connectedness of Chebyshev sets and suns”, Fundam. Prikl. Mat., 3:4 (1997),  967–978  mathnet  mathscinet  zmath
29. I. G. Tsar'kov, “Smoothing of functions in finite-dimensional Banach spaces”, Izv. RAN. Ser. Mat., 61:1 (1997),  199–214  mathnet  mathscinet  zmath; Izv. Math., 61:1 (1997), 207–223  isi  scopus
30. I. G. Tsar'kov, “Smoothing of Functions on a Hilbert Ball”, Tr. Mat. Inst. Steklova, 219 (1997),  410–419  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 403–412
1996
31. I. G. Tsar'kov, “On smooth selections from sets of almost Chebyshev centers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 2,  92–94  mathnet  mathscinet  zmath
1995
32. I. G. Tsar'kov, “Polynomial Approximation of Vector Functions”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 222–223  isi
33. I. G. Tsar'kov, “On the extension and smoothing of vector-valued functions”, Izv. RAN. Ser. Mat., 59:4 (1995),  187–220  mathnet  mathscinet  zmath; Izv. Math., 59:4 (1995), 847–879  isi
34. I. G. Tsar'kov, “Some topics on the continuation and smoothing of vector functions”, Mat. Zametki, 58:6 (1995),  906–916  mathnet  mathscinet  zmath; Math. Notes, 58:6 (1995), 1327–1335  isi
35. I. G. Tsar'kov, “Right inverse operators and $\varepsilon$-selections”, Uspekhi Mat. Nauk, 50:2(302) (1995),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 453–454  isi
36. I. G. Tsar'kov, “Some theorems on function smoothing”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 1,  79–81  mathnet  mathscinet  zmath
1994
37. I. G. Tsar'kov, “Linear methods in some smoothing problems”, Mat. Zametki, 56:6 (1994),  64–87  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1255–1270  isi
38. I. G. Tsar'kov, “Smoothing of abstract functions”, Mat. Sb., 185:11 (1994),  119–144  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 405–430  isi
1993
39. I. G. Tsar'kov, “Smoothing of uniformly continuous mappings in $L_p$ spaces”, Mat. Zametki, 54:3 (1993),  123–140  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 957–967  isi
40. I. G. Tsar'kov, “On global existence of an implicit function”, Mat. Sb., 184:7 (1993),  79–116  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 287–313  isi
1992
41. I. G. Tsar'kov, “Widths and Jackson's type inequality for abstract functions”, Trudy Mat. Inst. Steklov., 198 (1992),  219–231  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 198 (1994), 209–221
1990
42. I. G. Tsar'kov, “Properties of the sets that have a continuous selection from the operator $P^\delta$”, Mat. Zametki, 48:4 (1990),  122–131  mathnet  mathscinet  zmath; Math. Notes, 48:4 (1990), 1052–1058  isi
43. I. G. Tsar'kov, “Continuity of the metric projection, structural and approximate properties of sets”, Mat. Zametki, 47:2 (1990),  137–148  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 218–227  isi
1989
44. I. G. Tsar'kov, “Local ‘homogeneity’ of sets of uniqueness”, Mat. Zametki, 45:5 (1989),  121–123  mathnet  mathscinet  zmath
45. I. G. Tsar'kov, “The inequality of Jackson type for abstract functions”, Mat. Sb., 180:5 (1989),  676–699  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:1 (1990), 117–142  isi
46. I. G. Tsar'kov, “Compact and weakly compact Chebyshev sets in linear normed spaces”, Trudy Mat. Inst. Steklov., 189 (1989),  169–184  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 189 (1990), 199–215
1988
47. S. V. Konyagin, I. G. Tsar'kov, “On smoothing of maps in normed spaces”, Uspekhi Mat. Nauk, 43:4(262) (1988),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 213–214  isi
1986
48. I. G. Tsar'kov, “Relations between certain classes of sets in Banach spaces”, Mat. Zametki, 40:2 (1986),  174–196  mathnet  mathscinet  zmath; Math. Notes, 40:2 (1986), 597–610  isi
1984
49. I. G. Tsar'kov, “Bounded Chebyshev sets in finite-dimensional Banach spaces”, Mat. Zametki, 36:1 (1984),  73–87  mathnet  mathscinet  zmath; Math. Notes, 36:1 (1984), 530–537  isi

2010
50. N. N. Andreev, S. V. Konyagin, A. G. Sergeev, Yu. N. Subbotin, S. A. Telyakovskii, N. N. Kholshchevnikova, I. G. Tsar'kov, “International conference “Approximation theory” (Moscow, 23–26 august 2010)”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  314–315  mathnet  elib
2008
51. V. I. Berdyshev, V. A. Kaminsky, S. V. Konyagin, B. P. Osilenker, M. V. Samokhin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Shmatkov, “Alexandr L'vovich Garkavi (obituary)”, Uspekhi Mat. Nauk, 63:3(381) (2008),  147–148  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 547–549  isi

Presentations in Math-Net.Ru
1. Решение задач о гладких C^1-решений уравнения эйконала, принцип отражения, зеркала
I. G. Tsar'kov, A. R. Alimov
Geometric theory of optimal control
March 14, 2018 18:30
2. Экстремумы функции-расстояния, уравнение эйконала и связанные с ним геометрические задачи
I. G. Tsar'kov
Differential equations, analysis and control: theory and applications
February 12, 2018 18:25
3. Гладкие решения уравнения эйконала и поведение локальных минимумов функции расстояния
I. G. Tsar'kov
Seminar on Theory of Functions of Real Variables
December 1, 2017 18:30
4. Слабо монотонные множества относительно определяющих множеств. Связь с непрерывными $(r,\varepsilon)$-выборками
I. G. Tsar'kov
Seminar on Approximation Theory
November 2, 2017 10:30
5. Достаточные условия существования непрерывной $\varepsilon$-выборки
I. G. Tsar'kov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019